# SDR TWRA96281

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, 'A' ZONE SPIRAL STAIRCASE AND FORWARD GALLEY EVAC LIGHT STRIP INOP.  REPAIRED BROKEN WIRE 'A' ZONE.  OPS CHECKED GOOD AS PER 33-51-00.  (M)
